# SDR SWIA97876

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ENGINE VIBRATION AT GROUND IDLE RIGHT SIDE.  REPLACED RIGHT ENGINE ASSEMBLY PER MM 71-00-00.
